# SDR DL72E992184

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV2, FOUND STRINGER TO RIB CRACKED AT ATTACHMENT HOLES WS 629.0 STR NR 3 MARKED.  REMOVED FUEL PROBE REMOVED CLAMPS DISCONTINUED FUEL DUMPD, DRILLED REPAIR MM 57-13-0 FIG 802.  INSTALLED REPAIR PER M/M 57-13-0 PG 802, RECONTED CLAMPS AND TUBE.
